| Model Number |
DFT315 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
06/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during implantation of an intraocular lens (iol) the explant due to patient reason for explant of double vision, clinical reason for explant of dysphotopsia and lens decentration.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating in surgeons opinion no issue with the lens/ did not contribute to the event, the patient has history of lasik, corneal scar, epiretinal membrane which contributed the event.The patient was not hospitalized for the event and there was no patient harm and the symptoms were resolved.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).